# SDR IXXA07SMN101S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP LOWER SKIN HAS A NON STANDARD REPAIR, AT STATION XW 115.000.  REMOVED PLATING WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND PLATING.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND REPAIR PARTS IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "D", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21.
